# SDR ASAA2015053112024

- Difficulty date: May 31, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,761 hours, 9,423 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 143A61203
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR, FWD SIDE SECOND STOP PIN FITTING FROM BOTTOM IS GOUGED.  ACFT GROUNDED.  REMOVED THE FWD CARGO DOOR FWD STOP FITTING AT BEAM "D" AND REPLACED IAW SRM 51-10-02, PARAGRAPH NR 9, 51-40-02 AND BAC DWG NR 143A6110, REV "C" AND 143A6117, REV "A".  INSTALLED AND ADJUSTED PIN AT BEAM "D" FWD FITTING IAW AMM 52-31-00-220-801.
